# SDR DALA2025090206477

- Difficulty date: August 17, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10898
- Aircraft time: 12,379 hours, 3,023 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Detached
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO A LEFT AFT OVERWING EXIT OPEN MESSAGE. HANDLE COVER FELL OFF.   REINSTALLED THE EXIT HANDLE COVER FLAP. PANEL WAS REPORTED AS VERY SECURE AFTER BEING REINSTALLED. POSSIBLY DISLODGED BY A PASSENGER.
